# SDR ASAA2017010919595

- Difficulty date: January 9, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55047
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOORBEAM CORRODED BS 947.5 LBL 6.  ACFT GROUNDED. REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-70-51. REMOVED AND REPLACED IAW  SRM 53-70-51-2R-5 AND DWG 147A5650 REV.
